# SDR AT0000105

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LOWER FLANGE OF FRAME AT BS 832 IN AFT PIT CORRODED BEYOND LIMITS.  REMOVED CORROSION AND INSTALLED REPAIR SPLICE IAW DC9 SRM 53-03 FIG 4J AND 51-10-03.
